# SDR 03FDEA01860

- Difficulty date: November 3, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) FWD CARGO COMPARTMENT SHEAR TIE ON AT SIDE OF BS 700 FRAME LBL 9 WL 148.
